MathSciNet Relay Station
MathSciNet bibliographic data
MR1999925 (2004j:53050) 53C21 (57M05)
Fraser, Ailana M. Fundamental groups of manifolds with positive isotropic curvature. Ann. of Math. (2) 158 (2003), no. 1, 345–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement